Phase changes with time for a class of autonomous multiscale diffusions

Bhattacharya, Rabi . Sankhyā, Series A 2002. 64 (3) :741-762

Locate this article in:

Bibtex

@article{CIS-182066,
  Author = {Bhattacharya, Rabi},
  Title = {Phase changes with time for a class of autonomous multiscale diffusions},
  Journal = {Sankhyā, Series A},
  Volume = {64},
  Number = {3},
  Year = {2002},
  Pages = {741--762},
  Keywords = {Diffusion theory, Markov processes with discrete parameter, stochastic ordinary differential equations, speed of convergence to equilibrium, diffusion on a torus, Gaussian phrases, non-Gaussian phases, growth in dispersity}
}

Similar articles